Ohio, 2013Flood in Ohio, January 30 to 31, 2013
January 30 to 31, 2013 · NWS PBZ · 1 event in 1 county or zone
During the morning of January 30th, a convective line of showers formed along a pre-frontal surface trough and intensified as it moved east at 50 MPH. While only isolated thunderstorms occurred, the line produced convective wind damage across portions of western Pennsylvania and northern West Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the morning of January 30th, a convective line of showers formed along a pre-frontal surface trough and intensified as it moved east at 50 MPH. While only isolated thunderstorms occurred, the line produced convective wind damage across portions of western Pennsylvania and northern West Virginia. The highest measured wind gusts were 67 MPH at Arnold Palmer Regional Airport in Latrobe, and 62 MPH at the Wheeling, WV airport. Heavy rainfall with this system caused some flooding of roadways over eastern Ohio and northern West Virginia the evening of the 30th into the morning of the 31st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jan 30, 7:23 PM EST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 30, 7:23 PM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
723 PM EST WED JAN 30 2013
.SYNOPSIS...
A STRONG COLD FRONT WHICH WILL PASS THROUGH THE REGION TONIGHT
BRINGING MUCH COLDER TEMPERATURES AND STRONG WINDS. COLDER
TEMPERATURES AND SNOW SHOWERS CAN BE EXPECTED FOR THE REMAINDER
OF THE WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
AS OF 7PM...NOT MANY CHANGES NEEDED TO CURRENT FORECAST. MAINLY
ADJUSTED TIMING OF CHANGEOVER TO SNOW/TEMPERATURES JUST SLIGHTLY
BASED OFF OF THE MOST RECENT MODEL DATA. COLD FRONT HAS MADE IT TO
WILMINGTON OHIO AND BEHIND IT TEMPERATURES RAPIDLY DROP TO NEAR
FREEZING WITH SNOW SHOWERS. FEEL THAT THE INCH FORECAST FOR THE
HIGHER ELEVATIONS MAY ACTUALLY BE A LITTLE UNDERDONE IF
TEMPERATURES DROP EVEN FASTER THAN CURRENTLY FORECAST. MODEL
SOUNDINGS INDICATE THIS POSSIBILITY AS WELL. WILL MONITOR RASN
TRANSITION OVER THE NEXT COUPLE OF HOURS.
PREVIOUS DISCUSSION FOLLOWS...
PRE-FRONTAL TROUGH AND WIND SHIFT HAS EXITED TO EAST OF THE
RIDGES. MAIN COLD FRONT ACROSS WESTERN GREAT LAKES WILL MOVE EAST
TONIGHT WHILE ANOTHER WAVE OF LOW PRESSURE MOVES UP THE
APPALACHIANS. THIS WILL CONTINUE SHOWERS OVERNIGHT. AS COLD AIR
MOVES IN LATE TONIGHT PRECIP WILL CHANGE TO SNOW SHOWERS AS
TEMPERATURES FALL QUICKLY AFTER MIDNIGHT. WINDS WILL INCREASE
DRAMATICALLY BEHIND FRONT AND HAVE EXTENDED WIND ADVISORY FOR ALL
THE SOUTHEAST AND EASTERN RIDGES TO NOON THURSDAY FOR GUSTS OVER
50 MPH.
WINDS OUTSIDE OF RIDGES WILL BE GUSTY AS WELL WITH 35 TO POSSIBLY
40 MPH WINDS AND THESE AREAS WILL NEED TO BE MONITORED FOR
POSSIBLE ADVISORY IF STRONGER WIND ALOFT CAN BE MIX DOWN.
SNOW SHOWERS LATE TONIGHT AND THURSDAY WILL LEAVE LIGHT
ACCUMULATIONS IN THE RIDGES AND I-80 CORRIDOR AS WIND FIELDS WILL
BE WESTERLY. A COATING EXPECTED ELSEWHERE.
TEMPERATURES WILL FALL OFF TO BELOW FREEZING BEFORE SUNRISE
OVERNIGHT AND HOLD NEARLY STEADY OR FALL A BIT THURSDAY.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
A SERIES OF SHORTWAVES WILL CROSS THE REGION IN NORTHWEST FLOW
ALOFT WITH SNOW SHOWERS THURSDAY NIGHT AND FRIDAY. GENERALLY
LIGHT ACCUMULATIONS WITH HIGHER AMOUNTS IN THE USU SAL RIDGE AND
I-80 COUNTIES. FLOW WILL REMAIN FROM THE WEST FOR THE MOST PART
LIMITING MOISTURE FROM THE LAKES. A BIT OF A BREAK FRIDAY NIGHT
BETWEEN SYSTEMS BEFORE A MORE SUBSTANTIAL SHORTWAVE BRINGS A
BETTER CHANCE OF SNOW AS THE DAY PROGRESSES SATURDAY. NOT A GREAT
DEAL OF MOISTURE FOR THIS SYSTEM TO WORK WITH SOME ACCUMULATION
POSSIBLE BY SATURDAY AFTERNOON.
MODELS ARE IN GOOD AGREEMENT ON TEMPERATURES AND DID NOT VARY TOO
FAR. WITH WINDS STAYING UP SOMEWHAT THURSDAY NIGHT INTO FRIDAY
MORNING WIND CHILLS MAY APPROACH -10 IN THE RIDGES WITH BELOW ZERO
WIND CHILLS POSSIBLE ELSEWHERE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE FORECAST PERIOD BEGINS A MODEL CONSENSUS THAT A WEAK CLIPPER
SYSTEM WILL SLIDE ACROSS THE OHIO VALLEY ON SATURDAY NIGHT. LIKELY POPS
ARE FORECAST WITH THIS SYSTEM. IN THE WAKE OF THE CLIPPER...COLD AIR
ADVECTION IN A WEST-NORTHWESTERLY FLOW WILL ALLOW FOR SOME
UPSLOPE/LAKE EFFECT SNOW SHOWERS ACROSS THE AREA. AT THIS
TIME...SYSTEM STRENGTH OVER THE WEEKEND APPEARS WEAK...SO DO NOT
ANTICIPATE MUCH MORE THAN AN INCH OR TWO OF SNOW ACCUMULATION
SATURDAY NIGHT THROUGH SUNDAY NIGHT.
AFTER SUNDAY NIGHT...FORECAST IS CLOSEST TO A ECMWF/NAEFS
BLEND...WITH THE MID-LEVEL FLOW BECOMING MORE ZONAL ON MONDAY.
MODELS ARE HINTING AT ANOTHER WEAK LOW/CLIPPER SYSTEM DIVING ACROSS
THE GREAT LAKES AND INTO THE AREA ON MONDAY NIGHT INTO TUESDAY.
THUS...CHC POPS ARE FORECAST MONDAY NIGHT INTO TUESDAY. HIGH
PRESSURE IS THEN PROGGED TO MOVE IN FROM THE WEST...WITH A DRY
FORECAST FOR THE MID-WEEK.
TEMPS WILL BE AROUND 5 DEGREES BELOW NORMAL IN THE WAKE OF THE FIRST
CLIPPER ON SUNDAY. A SOUTHERLY LOW-LEVEL FLOW ON MONDAY WILL ALLOW
TEMPS TO MODERATE TO NEAR SEASONAL NORMS. WEAK CAA ADVECTION BEHIND
THE SECOND CLIPPER WILL ONLY ALLOW TEMPS TO DROP A FEW DEGREES BELOW
SEASONAL NORMS FOR TUESDAY AND WEDNESDAY.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
PERIODS OF RAIN CONTINUE AHEAD OF AN APPROACHING COLD FRONT. VFR
CEILINGS HAVE LOWERED TO MVFR AND OCCASIONAL IFR AT SOME PORTS AS
THE RAIN CONTINUES. SOME SOUTHERLY WIND GUSTS TO 25 KNOTS CAN BE
EXPECTED AHEAD OF THE FRONT. THE STRONG COLD FRONT WILL PUSH ACROSS
THE PORTS TOWARD MIDNIGHT. THE FRONT WILL BRING MORE RAIN SHOWERS
BUT WILL LIKELY FLUSH OUT THE LOWER CEILINGS THAT HAVE FORMED IN
THE STEADY RAIN THIS EVENING. BEHIND THE FRONT BRISK WIND GUSTS TO
35 KNOTS CAN BE EXPECTED. THE COLDER AIR WILL CHANGE RAIN SHOWERS
TO SNOW SHOWERS BY THURSDAY MORNING. SIGNIFICANT SNOW SHOWERS
SHOULD BE CONFINED TO THE LAKE EFFECT AND RIDGE AREAS FOR THURSDAY.
.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/... RESTRICTIONS IN
LAKE EFFECT AREAS WILL CONTINUE THURSDAY NIGHT AND
FRIDAY...DIMINISHING FRIDAY NIGHT. A CLIPPER IS EXPECTED TO BRING
WIDESPREAD LIGHT SNOW SATURDAY AND SATURDAY NIGHT...FOLLOWED BY
ANOTHER ROUND OF LAKE EFFECT SNOW ON SUNDAY. THE WEATHER SHOULD
DRY OUT SUNDAY NIGHT AND MONDAY WITH HIGH PRESSURE IN CONTROL.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL 7 AM EST THURSDAY FOR MDZ001.
WIND ADVISORY UNTIL NOON EST THURSDAY FOR MDZ001.
OH...NONE.
PA...FLOOD WATCH UNTIL 7 AM EST THURSDAY FOR PAZ016-023-031-073>076.
WIND ADVISORY UNTIL NOON EST THURSDAY FOR PAZ016-023-074-076.
WV...FLOOD WATCH UNTIL 7 AM EST THURSDAY FOR WVZ012-021>023-041.
WIND ADVISORY UNTIL NOON EST THURSDAY FOR WVZ023-041.
&&Hazardous weather outlook, Jan 30, 3:20 PM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
320 PM EST WED JAN 30 2013
OHZ050-059-069-PAZ014-015-020>022-029-WVZ001>004-312030-
JEFFERSON OH-BELMONT-MONROE-BUTLER-CLARION-BEAVER-ALLEGHENY-
ARMSTRONG-WASHINGTON-HANCOCK-BROOKE-OHIO-MARSHALL-
320 PM EST WED JAN 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ031-073-075-WVZ012-021-022-312030-
GREENE-WESTMORELAND-FAYETTE-WETZEL-MARION-MONONGALIA-
320 PM EST WED JAN 30 2013
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ016-023-074-076-312030-
JEFFERSON PA-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
320 PM EST WED JAN 30 2013
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-WVZ023-041-312030-
GARRETT-PRESTON-TUCKER-
320 PM EST WED JAN 30 2013
...WIND ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ039>041-048-049-057-058-068-PAZ007>009-013-312030-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-
NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-
320 PM EST WED JAN 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 30, 7:56 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
756 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM TSTM WND GST 1 S NORWICH 39.97N 81.79W
01/30/2013 M52 MPH MUSKINGUM OH TRAINED SPOTTER
0936 AM TSTM WND GST 2 SSE WINDSOR HEIGHTS 40.17N 80.65W
01/30/2013 M62 MPH OHIO WV ASOS
0945 AM TSTM WND DMG 3 S BURGETTSTOWN 40.34N 80.38W
01/30/2013 WASHINGTON PA DEPT OF HIGHWAYS
TREES DOWN
0957 AM TSTM WND DMG 5 S WASHINGTON 40.10N 80.25W
01/30/2013 WASHINGTON PA DEPT OF HIGHWAYS
TREES DOWN
0958 AM TSTM WND DMG 1 E JOFFRE 40.38N 80.35W
01/30/2013 WASHINGTON PA FIRE DEPT/RESCUE
TREES DOWN
1001 AM TSTM WND DMG PINE GROVE 39.56N 80.68W
01/30/2013 WETZEL WV 911 CALL CENTER
TREE DOWN
1004 AM TSTM WND DMG MORGAN 40.35N 80.14W
01/30/2013 ALLEGHENY PA PUBLIC
TREES REPORTED DOWN IN SOUTH FAYETTE TOWNSHIP.
1005 AM TSTM WND DMG 1 S CECIL 40.32N 80.17W
01/30/2013 WASHINGTON PA LAW ENFORCEMENT
TREES DOWN
1006 AM TSTM WND DMG MOUNT LEBANON 40.37N 80.05W
01/30/2013 ALLEGHENY PA 911 CALL CENTER
TREES DOWN
1010 AM TSTM WND DMG SOUTH PARK TOWNSHIP 40.30N 79.99W
01/30/2013 ALLEGHENY PA 911 CALL CENTER
TREES DOWN
1010 AM TSTM WND DMG 2 E BAKERS 40.05N 80.13W
01/30/2013 WASHINGTON PA FIRE DEPT/RESCUE
TREES DOWN
1019 AM TSTM WND DMG BOWER HILL 40.27N 80.07W
01/30/2013 WASHINGTON PA FIRE DEPT/RESCUE
TREES DOWN
1023 AM TSTM WND DMG 1 WNW SHARRERTOWN 40.06N 79.98W
01/30/2013 WASHINGTON PA FIRE DEPT/RESCUE
TREES DOWN
1027 AM TSTM WND DMG MURRYSVILLE 40.43N 79.70W
01/30/2013 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
1030 AM TSTM WND DMG BROWNSVILLE 40.02N 79.89W
01/30/2013 FAYETTE PA PUBLIC
MULTIPLE TREES REPORTED DOWN
1032 AM TSTM WND DMG MONONGAH 39.46N 80.22W
01/30/2013 MARION WV 911 CALL CENTER
TREES DOWN
1035 AM TSTM WND DMG FAIRMONT 39.48N 80.14W
01/30/2013 MARION WV PUBLIC
TREES DOWN
1036 AM TSTM WND DMG BOOTHSVILLE 39.39N 80.20W
01/30/2013 MARION WV PUBLIC
TREES DOWN RELAYED BY NWS CHARLESTON WV
1038 AM TSTM WND DMG GREENSBURG 40.30N 79.54W
01/30/2013 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
1044 AM TSTM WND DMG GREENSBORO 39.79N 79.91W
01/30/2013 FAYETTE PA 911 CALL CENTER
TREES DOWN
1045 AM TSTM WND DMG SALTSBURG 40.49N 79.45W
01/30/2013 INDIANA PA PUBLIC
TREES DOWN
1046 AM TSTM WND GST 1 WSW LAWSON HEIGHTS 40.29N 79.40W
01/30/2013 M67 MPH WESTMORELAND PA AWOS
1046 AM TSTM WND DMG LATROBE 40.31N 79.38W
01/30/2013 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
1048 AM TSTM WND DMG MORGANTOWN 39.63N 79.96W
01/30/2013 MONONGALIA WV 911 CALL CENTER
TREES DOWN ON DES MOINES AVE...POINT MARION RD...BETHEL
RD
1051 AM TSTM WND DMG FAIRCHANCE 39.83N 79.75W
01/30/2013 FAYETTE PA 911 CALL CENTER
TREES DOWN
1052 AM TSTM WND DMG UNIONTOWN 39.90N 79.72W
01/30/2013 FAYETTE PA 911 CALL CENTER
NUMEROUS TREES DOWN
1056 AM TSTM WND DMG DONEGAL 40.11N 79.38W
01/30/2013 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
1108 AM TSTM WND DMG BRUCETON MILLS 39.66N 79.64W
01/30/2013 PRESTON WV DEPT OF HIGHWAYS
TREES DOWN
1114 AM TSTM WND DMG ROWLESBURG 39.35N 79.67W
01/30/2013 PRESTON WV DEPT OF HIGHWAYS
TREES DOWN
&&
EVENT NUMBER PBZ1300338 PBZ1300339 PBZ1300340 PBZ1300341 PBZ1300362
PBZ1300343 PBZ1300342 PBZ1300363 PBZ1300352 PBZ1300353 PBZ1300364
PBZ1300365 PBZ1300366 PBZ1300354 PBZ1300345 PBZ1300344 PBZ1300346
PBZ1300359 PBZ1300355 PBZ1300351 PBZ1300358 PBZ1300348 PBZ1300356
PBZ1300347 PBZ1300350 PBZ1300349 PBZ1300357 PBZ1300360 PBZ1300361
XXSpecial weather statement, Jan 30, 9:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
900 PM EST WED JAN 30 2013
OHZ039-048-049-057-058-068-310330-
COSHOCTON OH-GUERNSEY OH-HARRISON OH-MUSKINGUM OH-NOBLE OH-
TUSCARAWAS OH-
900 PM EST WED JAN 30 2013
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT COSHOCTON...GUERNSEY...
MUSKINGUM...NOBLE...TUSCARAWAS AND WESTERN HARRISON COUNTIES...
AT 854 PM EST...SHOWERS WITH STRONG WIND GUSTS ASSOCIATED WITH A
FAST MOVING COLD FRONT WERE ALONG A LINE FROM 22 MILES NORTH OF
MARTINSBURG TO 34 MILES SOUTHWEST OF NEW LEXINGTON...MOVING EAST AT
35 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
WALHONDING... NEW GUILFORD... NELLIE...
DILLON STATE PARK... COOPERDALE... WARSAW...
EAST FULTONHAM... LAYLAND... BLISSFIELD...
DRAKE... ZANESVILLE... CANNELVILLE...
HIGHWAYS IMPACTED INCLUDE...
I-70 IN OHIO BETWEEN MILE MARKERS 143 AND 198.
I-77 IN OHIO BETWEEN MILE MARKERS 18 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4045 8219 4045 8168 4064 8167 4066 8132
4043 8123 4017 8130 4017 8122 3989 8123
3987 8131 3961 8128 3964 8146 3958 8147
3958 8155 3967 8165 3975 8165 3976 8207
3981 8209 3982 8218 3990 8217 3995 8224
34Flood, Belmont
- When
- January 30, 9:00 PM EST to January 31, 12:15 AM EST
- Where
- Belmont County, 0.87 mi SE of Barnesville to 1.12 mi SE of Barnesville
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.990, -81.170
Emergency management reported State Route 147 had flooding due to standing water near Barnesville.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, January 30, 20131 death · 18 injured · $75 million · EF3 · 45 events
- Tornadoes and Damaging Winds in Tennessee, January 30, 20131 death · 4 injured · $10 million · EF2 · 93 events
- Tornadoes and Damaging Winds in Kentucky, January 30, 20132 injured · $826,000 · EF2 · 39 events
- Flooding and Damaging Winds in West Virginia, January 30 to 31, 20131 death · $43,000 · 50 kt wind · 12 events
- Winter Storm and Winter Weather in Michigan, January 30 to 31, 20131 death · 1 injured · $8,000 · 14 events
- Flash Flooding in Maryland, January 30 to 31, 20131 death · 6 events
- Flood in Michigan, January 30 to 31, 2013$4.6 million · 1 event
- Flash Flooding and Flood in Virginia, January 30 to 31, 2013$1.6 million · 70 kt wind · 21 events
- Tornado and Damaging Winds in Alabama, January 30, 2013$114,000 · EF1 · 28 events
- Damaging Winds in Indiana, January 30, 2013$399,000 · 70 kt wind · 21 events
- Damaging Winds in Pennsylvania, January 30, 2013$295,000 · 58 kt wind · 20 events
- Damaging Winds in South Carolina, January 30, 2013$150,000 · 50 kt wind · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 423056.